| Catalog Number |
168-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Anxiety (2328)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Event or Problem Description
Patient reported "exchange of textured device due to concerns with product".Later healthcare professional reported "rupture".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.- deflation: not observed through leak test inspection.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "exchange of textured device due to concerns with product".Later healthcare professional reported "rupture".This record is for the left side.Device has been explanted and replaced.